mRNA-driven Autoimmune Diseases explained
This article proposes the root cause mechanism for the proliferation of autoimmune conditions associated with mRNA vaccines, including those affecting the heart muscle. This mechanism explains why some women, some physically fit men, and some people with pre-existing autoimmune disorders may be more vulnerable to an autoimmune reaction to these vaccines. Furthermore, it raises serious concerns that we may be exposing our children, including the unborn, to lives plagued by autoimmune diseases. Therefore, I call for the immediate end of the mRNA vaccination programme.
Important: this is an essay by Gary Moller, reflecting upon what he has observed in the Clinic. I do not and can not diagnose health problems or give treatment recommendations. The intention here is to help guide nutrition and lifestyle to support medical treatment: consult your doctor).
First, read these articles so you get the background to the problem while also getting an idea of my journey to figuring out what is the underlying mechanism:
Felicity Leahy, BBMedSc, BNatMed, MNZAMH, Naturopath and Medical Herbalist sent me the following articles, which help explain the autoimmune connections with mRNA vaccines (Thank you, Felicity). Please read them carefully, then proceed:
Are your medical tests false negatives?
Here are several blood tests that may help detect damage caused by mRNA vaccines:
For detecting an underlying autoimmune disease, or one triggered by the jab, the ANA test may be one of the more appropriate tests to undertake but talk to your doctor about this.
However, there is something vital to remember when reviewing blood tests: you may have subtle subclinical processes deep within your cells that may never trigger a positive on a blood test. Therefore, if a test for a disease comes back negative, this does not necessarily mean you are in good health.
In the case of many of the heart complaints we see post-jab, although still serious, these may be at the lower end of the scale for triggering a positive on a standard medical test. Got the idea?
Hair Tissue Mineral Analysis (HTMA), and Autoimmune Disorders including Heart Issues
Stroke, heart attack, aneurism, deep vein thrombosis, and pulmonary embolism are cardiovascular disorders associated with the virus and the mRNA injection. Recently, there has been considerable attention on cases of severe inflammation of the heart: myocarditis and pericarditis. Underlying the dramatic expressions of these ailments are a multitude of less obvious but still severe heart problems. Most appear to be either ignored or dismissed as muscle or cartilage strains or, worse, anxiety.
Here are the HTMA of four people suffering a mix of autoimmune issues, including some with symptoms following the mRNA injection. When viewing the charts, you will see similar patterns. Please focus on copper (Cu). In all cases, there is low Cu, below the Reference Interval. I'll explain the significance of these later (I have obtained each person's permission to share them with you, including their names; however, I have chosen not to use their real names).
John, an extremely fit man, suffered significant heart issues following the mRNA injection and recovered poorly so far. Take note of the low Cu, and, in his case, extremely low Zinc (Zn). You will note as well the presence of toxic elements including arsenic, beryllium, mercury, cadmium, lead and aluminium, a reflection of his occupation.
Charles, another very fit man, suffered subtle heart issues following the mRNA injection. Note the low Cu and the presence of lead, plus elevation in minerals such as iron, chromium and molybdenum, again this may be a reflection of his occupation. The elevation of Na and K indicates a period of stress.
Although her heart issues are not mRNA related, Rita's symptoms are uncannily similar. Note the low Cu.
Sue, is either confined to bed or on the couch and has been for several months following the mRNA injection. She must be wheeled to the bathroom. Her heart is so weak she can only sustain short periods of activity before having to rest to recover, sometimes for a day or two. Note the low Cu.
Why are athletes apparently at greater risk of mRNA-driven heart inflammation?
Three reasons come to mind:
Hard, exhausting exercise may deplete levels of protective glutathione. https://www.garymoller.com/amp/why-young-men-die-from-covid-and-from-the-vaccine
Hard, exhausting exercise may deplete cellular copper levels.
Hard, exhausting exercise also depletes immune-supporting minerals such as selenium, zinc, manganese and chromium.
Unlike sedentary individuals, athletes will quickly notice subtle changes in cardiovascular function.
Other than when on summer break when they may over-exert themselves in rivers or in the surf, a sedentary person may never hit hazardous heart rates, as compared to athletes, or gym-goers (think of the strain on the heart while attempting a maximum deadlift!).
What are we seeing here?
Low Cu on HTMA, and sometimes "Hidden Copper" is associated with most, if not all, autoimmune disorders such as rheumatoid arthritis: this is inflammation driven by the body's immune system attacking healthy tissues, such as the joints, blood vessels or the heart. You can read some of my articles on this subject here.
In the case of the mRNA injection, where the spike protein concentrates the most, be it the heart, the central nervous system, liver, testes or ovaries, it is assumed so will also the autoimmune-driven inflammation be at its worst.
Hidden copper is copper that is biounavailable. It may accumulate in organs such as the liver and has toxic properties similar to lead. You can read more about it here:
Copper regulation issues may ensue following severe viral infections, the most common being EBV (glandular fever), hepatitis viruses and cytomegalovirus.
I was going to do my doctorate studies on this topic, which you can read more about EBV here.
Low or hidden copper on HTMA is associated with several cardiovascular ailments, including:
Excessive copper may have similar consequences, but that is another essay.
The common factor with all of the above cases is low copper on HTMA. Bear in mind that the first two cases, John and Charles, have had several HTMA before going anywhere near the mRNA jab. They, therefore, make interesting before and after comparisons and indicate a possible predictor of who may be at risk of complications to mRNA injections (low Cu).
Although it is not so relevant in these cases, toxic elements such as lead, arsenic and mercury may damage one's immune system.
Risk stratification, and who can we predict to be at risk of mRNA jab complications or from virus infection?
The virus and the mRNA jab are very similar in how they damage your body: both ingeniously hijack your cells' DNA, instructing them to manufacture the toxic spike protein. It is the spike protein that does the acute damage such as blood clots and presumably triggering autoimmune inflammation. Be mindful, as well that we have barely begun to understand the long-term consequences of playing God with our DNA!
It has already been noted that there are age differences to take into account when considering who is most at risk:
The older a person is, the greater the risk of complications from COVID-19, whereas children have little to nothing to fear.
In contrast, young people seem to be suffering more complications of the mRNA injection than older people.
Young men and fit people, male and female, appear to have more heart complications following the mRNA injection.
To further stratify the risks, we may consider copper status as measured by HTMA:
Men and women who exercise to excess, especially endurance. Copper is intimately associated with cellular respiration, and therefore may be depleted by active people.
Iron and copper are metabolic partners, so an excess or deficiency of one may affect the other. For example, megadoses of iron by pill or infusion may severely deplete copper.
Vitamin C is essential for copper metabolism but excess vitamin C may deplete tissue copper stores.
Copper IUD, estrogen implants and the contraceptive pill may interfere with the liver's ability to regulate copper.
A severe viral infection such as Glandular Fever may reduce the ability of the liver to regulate copper.
Anyone who has had an allergic reaction to a childhood medication such as Nurofen or Panadol, thus reducing the ability of the liver to regulate copper.
It is possible to normalise tissue copper with the use of special nutraceutical formulas and repeated HTMA, but it takes a good deal of time and effort to get the job done. Actually, the job may never be completed, but that is the reality of life!